# SDR 2006UALA01594

- Difficulty date: August 15, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N463UA
- Make and model: Airbus A320-232
- Aircraft serial: 1282
- Aircraft time: 21,658 hours, 7,907 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Condition: Damaged
- Location: Torque Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT THRESHOLD TORQUE BOX UPPER CAP DAMAGED AT AFT END IB CORNER.  MAJOR REPAIR. REPLACED THRESHOLD COVER AND INSPECTED.
